# SDR AALA201707269019

- Difficulty date: July 21, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 15,631 hours, 6,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 4R EMERGENCY EXIT LIGHT COVER, MISSING. MAINTENANCE REPLACED EXIT LIGHT LENS COVER AT R4 DOOR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
